AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 14, Numéro 4, Année 2019

Gane Samb LO,Tchilabalo Abozou KPANZOU,Mohamed Cheikh HAIDARA,
Statistical tests for the Pseudo-Lindley distribution and applications, pp. 2127-2139
DOI : http://dx.doi.org/10.16929/as/2019.2127.151
ABSTRACT
Asbtract manquant
Citer cet article
Gane Samb LO,Tchilabalo Abozou KPANZOU,Mohamed Cheikh HAIDARA, (2019). Statistical tests for the Pseudo-Lindley distribution and applications. Afrika Statistika . Volume 14(4), pp 2127-2139
Doi : http://dx.doi.org/10.16929/as/2019.2127.151













JAS
JAS



ok